# SDR DALA2023020901036

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 A.A. A.D. CRACKS ON BS 1640 FUSELAGE FRAME LEFT AS FOLLOW: ON UPPER OUTBOARD HOLE OF LOWER HINGE FITTING AT 9:00 O CLOCK POSITION, ON UPPER INBOARD HOLE OF LOWER HINGE FITTING AND FRAME AT 7:00 O CLOCK POSITION, ON LOWER OUTBOARD HOLE ON LOWER HINGE FITTING AT 3:00 O CLOCK POSITION & ON LOWER INBOARD HOLE OF LOWER HINGE FITTING 7:00 O CLOCK POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 00499. AREA WAS REPAIRED PER ER/A 605648-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 605648-14 REV 1. (2619290)
